Tohoku Mathematical Journal

On the Hankel transform of distributions

L. S. Dube and J. N. Pandey

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 27, Number 3 (1975), 337-354.

First available in Project Euclid: 20 February 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 46F10: Operations with distributions
Secondary: 44A15: Special transforms (Legendre, Hilbert, etc.)


Dube, L. S.; Pandey, J. N. On the Hankel transform of distributions. Tohoku Math. J. (2) 27 (1975), no. 3, 337--354. doi:10.2748/tmj/1203529246.

Export citation


  • [1] L. S. DUBE, Ph. D. Thesis, Submitted to the Department of Mathematics, Carleton University, Ottawa, Ontario, Canada, 1973.
  • [2] A. GRAY, G. B. MATHEWS AND T. M. MACROBERT, A treatise on Bessel functions an their applications to Physics; McMillan and Co. Ltd., London, Second Edn., 1952.
  • [3] E. L. KOH AND A. H. ZEMANIAN, The complex Hankel and /-transformations of gener alized functions, SIAM J. Appl. Math. Vol. 16, No. 5, 1968.
  • ["4] J. N. PANDEY, On the Stieltjes transform of generalized functions, Proc. Camb. Phil Soc. 71, (1972), 85-95.
  • [5] J. N. PANDEY AND A. H. ZEMANINA, Complex inversion for the generalized convolutio transformation, Pacific J. Math. 25(1) (1968), 147-157.
  • [6] ALAN L. SCHWARTZ, An inversion theorem for Hankel transforms, Proc. Amer. Math Soc. Vol. 22 (1969), 713-717.
  • [7] L. SCHWARTZ, Theorie des distributions, Vol. I and II, Herman Paris, 1957, and 1953
  • [8] G. N. WATSON, A treatise on the theory of Bessel functions, Cambridge Univ. Press, London, 1966.
  • [9] A. H. ZEMANIAN, A distributional Hankel transformation, SIAM J. Appl. Math. 1 (1966), 561-576.
  • [10] A. H. ZEMANIAN, Distribution Theory and Transform Analysis, McGraw-Hill Inc., Ne York, 1965.
  • [11] A. H. ZEMANIAN, Generalized Integral Transformations, Inter-Science Publishers, Ne York, 1968.
  • [12] A. H. ZEMANIAN, The Distributional Laplace and Mellin Transformations, SIAM J. Appl Math., Vol. 14 (1966), 41-59.
  • [13] A. H. ZEMANIAN, Inversion formulas for the Distributional Laplace Transformation, SIAM J. Appl. Math. Vol. 14 (1966), 159-166.